# SDR QXEA2015092300497

- Difficulty date: September 12, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 21,398 hours, 22,872 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 9 CORRODED.  REMOVED SEAT TRACK NR 9, PN 85338210.000 IAW SRM 51-40-07.  INSTALLED 25 PERCENT OF FASTENERS ON SEAT TRACK NR 9 REF DWG 85338201 REV-1E AND SRM 51-42-05-02-01, STEP 4D (3-10).  LOCATED AND DRILLED SEAT TRACK NR 9, PN 85338210-111 IAW SRM 51-40-02 AND DWG 85338201 LOWER FLANGE.  LOCATED AND DRILLED SEAT TRACK NR 9 TOP LANGE COMMON TO SHEAR WEB BETWEEN FS X 698.000 AND X 789.102 IAW SRM 51-40-07.  LOCATED AND DRILLED SEAT TRACK SPLICE COMMON TO SEAT TRACK NR 8 AND NR 9 REF SRM 51-40-07-02-01.  INSTALLED FASTNERS IN NR 9 SEAT TRACK FROM BS X 683.450 TO BS 776.102-01 SRM.  INSTALLED 7 FASTENERS IN AFT FITTING A7 BS X 783-102 ON SEAT TRACK NR 9 REF 51-42-05.
